# SDR YENA2024080801094

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 76,153 hours, 27,591 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#379, DCA-FLL. ' FUMES REPORTED BY INBOUND CREW, MY CREW AND MX VERIFIED; COMPLIED WITH INFO NOTICE 2017-T015 SECTION B2 IDENTIFIED ODOR COMING FROM APU, DECONTAMINATION LEVEL 2 WAS ACCOMPLISHED PER TSM 05-50-00-810-085B. AIRCRAFT IS OK FOR SERVICE.'
